# SDR AALA971812

- Difficulty date: September 17, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N716AA
- Make and model: Boeing 727227
- Aircraft serial: 20608
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Ws 5.5
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL- LOWER WING SKIN HAS LARGE AREA OF CORROSION UNDER RT SECONDARY HEAT EXCHANGER JUST AFT OF SPLICE (STR 5) RT.  INSTALLED REPAIR DOUBLER PER SRM 57-30-3.  TST:  70,323.2 HOURS.  CYCLES, 48,502.  (X)
